im 15 years old and started using yaz about 2 weeks ago. Ever since i have been experiencing migraines, nausia, weight loss, fatigue, diziness, depression, loss of appitite, cramp like feelings in my legs and stomache. Also almost as soon as i started i got a sore throat that seems to increasingly get worse every day. I was put on yaz to stop acne and my very extreme mood swings. But i don't know if these symptoms will continue or will soon stop.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - I'm having trouble finding a pill that doesn't give me awful emotional side effects?
Posted 13 Dec 2010 • 1 answer
Posted 12 Mar 2013 • 1 answer
Posted 12 Jul 2013 • 1 answer
Posted 26 Dec 2015 • 0 answers
Posted 14 Feb 2016 • 2 answers